... 12 days i took 4 flights each about 4hours trip and now I am menstrating heavily with severe cramp. I have not missed a tablet so far. Is heavy menstration usual for Yaz taking? This is my 1st cycle
5 Sep 2010
If this is the first cycle of the medication, it is still trying to regulate your hormones. Make sure you take it as close to 24 hours apart as possible, i.e. the same time everyday or night. The traveling may have made you cycle worse, although doctors usually won't admit that it can happen. The bleeding should lessen soon and most birth control pills shorten the time of the period and how much bleeding there is. If it is really bothering you, call your doctor and let them know to see if they want to change the medication. It can take up to 3 months for this to completely regulate the bleeding, and for side effects to go away.
- Yaz Information for Consumers
- Yaz Information for Healthcare Professionals (includes dosage details)
- Side Effects of Yaz (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've been taking the depo-provera shoots for over 10 years and very seldom do I spot or have cycles?
... but a week ago i started spotting and today I started bleeding like i was on my menstrual cycle... should i be worried?
1 answer • 3 Jun 2010
First things first, I have a 6 month old baby boy. a month after birth I got on the depo shot after?
3 months i got off it due too menstrual bleeding for 5 weeks straight.. so i spoke to my ob/gyn and he switched me to the lo loestrin fe im on my 3rd ...
2 answers • 11 Feb 2011
Ok I have a problem kinda big one. So my girlfriend is YAZ brith control pills and I need someone who is using them to answer me this question.So YAZ ...
1 answer • 24 Aug 2014